# SDR 95FDEA01134

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Dented
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENTS ON FRAME STA 680 LT BETWEEN STR 22-25.  CUT OUTDAMAGE AND REPAIRED PER SRM 51-40-03.
